# SDR AALA20000230

- Difficulty date: February 6, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N334AA
- Make and model: Boeing 767223
- Aircraft serial: 22332
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE EMERGENCY OVERHEAD LIGHT AT SEAT 37D INOPERATIVE.  REPAIRED WIRE ON EMERGENCY OVERHEAD LIGHT AT SEAT 37D.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
